# SDR AALA202506030476

- Difficulty date: May 29, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 64,108 hours, 40,466 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT WET SOCK SMELL IN FLIGHT DECK DESCENDING THRU FL190 AT IDLE POWER WITH APU OFF. SMELL DISSIPATED AFTER PACK 1 WAS SHUT DOWN AND OTHER QRH PROCEDURES APPLIED.   MAINTENANCE FOUND SOURCE WAS HYDRAULIC LEAK FROM LH WHEEL WELL MANIFOLD 2146GM INGESTED INTO APU. REPLACED LH WHEEL WELL MANIFOLD 2146GM IAW AMM 29-19-41.
